# SDR AALA202408057547

- Difficulty date: August 3, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 97,545 hours, 12,198 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Skirt
- Condition: Stuck
- Location: Girt Bar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PASSING 12000, A LOUD SQUEAL INDICATING A PRESSURIZATION LEAK WAS NOTED. PILOTS DECIDED TO RETURN TO MIA, FLIGHT LANDED OVERWEIGHT WITHOU INCIDENT. MAINTENANCE DETRMINED THAT THE R1 DOOR GIRT BAR SKIRT WAS STUCKUNDER THE DOOR SEAL. ADJUSTED GIRT BAR SKIRT IAW AMM 25-66-01. PRESSURIZED AIRCRAFT TO 4.O PSI DIFFERANTIAL PRESURE IAW AMM 05-51-24. NO LEAKS NOTED.
